Fuzzy Paranormal Operators
A.Radharamani1, A.Brindha2

1A Radharamani,* Faculty of Mathematics, Chikkanna Govt. Arts College, Bharathiar University, (Tamil Nadu), India.
2A Brindha, Faculty of Mathematics, Tiruppur Kumaran College for Women, Bharathiar University, (Tamil Nadu), India.
Manuscript received on September 24, 2019. | Revised Manuscript received on October 05, 2019. | Manuscript published on October 30, 2019. | PP: 3123-3127 | Volume-9 Issue-1, October 2019 | Retrieval Number: F8309088619/2019©BEIESP | DOI: 10.35940/ijeat.F8309.109119
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this paper, we introduced and discussed about fuzzy paranormal operators. A fuzzy bounded linear operator on a fuzzy Hilbert space is fuzzy paranormal if , for every unit vector a in It is easily known that this class includes fuzzy hyponormal operators.
Keywords: Fuzzy Hilbert space, Self-adjoint fuzzy operator, Fuzzy Normal operator, Fuzzy Hyponormal operator, Fuzzy Paranormal operator.